in e.r. last night dilantin level was below 2.5 had a seizure
18 Jan 2010
Have you been on any new medicines lately? Or you have done something different? Please add answer as a comment if you wish.
Drugs that can make Dilantin less effective in controlling seizures include carbamazepine (Tegretol, Epitol, Carbatrol), sucralfate (Carafate), and molindone (Moban).
15 Aug 2011
I had the same thing happen to me about 6 years ago. It was about 104F outside and I had drank alot of water. Ended up in the ER. Doctor could not figure out why my dilantin level was @ 3.5. Then the nurse asked me if I had drank alot of water that morning and because I had it was the only thing they could come up with. Also had avoided being outside because it was tooooo HOT.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was told to be placed back on a seizure medication. I have tried dilantin 300mg a day and felt like I was comatosed. I have a low tolerance for ...
1 answer • 30 Sep 2009
... for 4 days and sent back to nursing home but her level is still high. How can you get the level down to where it should be? The doctor ...
1 answer • 29 Jun 2010
I had a blood test done to check my levels of Dilantin. They came back as 8.6.Doctor said go up one 100mg. pill because level was to low. By one week ...
0 answers • 10 Jul 2010
My dilantin level has been upped to 400 mg per nite. Lately I've been getting VERY drowsy and tip over easily. Went to my local dr. and he took ...
1 answer • 26 Nov 2011
I don't know how to bring it up that I think Dilantin is causing my absence seizures, without sounding condescending. Note: They have stopped ...
1 answer • 8 Feb 2014